# SDR ASOA200801688

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 18,106 hours, 14,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT FITTING CRACKED AT FS 460.00 RBL 9.
